# SDR GTIA010008

- Difficulty date: January 6, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - TRACK LIGHTING (RED) AT ROW 22 FLICKERS WHEN YOU STEP IN THE AISLE.  REPLACED PIGTAIL WIRING ASSEMBLY.  OPS CHECKED GOOD IAW MD-80 MM 33-43-01.  (M)
